Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 170, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 24, 2015, 2:27 PM EDT for Marion County, Schley County, Taylor County, Georgia. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2015, 2:27 PM EDT (18:27 UTC)
- Expired
- Jun 24, 2015, 3:15 PM EDT
- In force
- 48 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Marion County, GA, Schley County, GA, Taylor County, GA
The radar
The Robins AFB radar (KJGX), 105 km from the middle of the area, began a volume at 18:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.5 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2208 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 1040 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
061
WUUS52 KFFC 241827
SVRFFC
GAC197-249-269-241915-
/O.NEW.KFFC.SV.W.0170.150624T1827Z-150624T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
227 PM EDT WED JUN 24 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN MARION COUNTY IN WEST CENTRAL GEORGIA...
WESTERN SCHLEY COUNTY IN WEST CENTRAL GEORGIA...
SOUTHWESTERN TAYLOR COUNTY IN WEST CENTRAL GEORGIA...
* UNTIL 315 PM EDT
* AT 227 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF BUENA VISTA...AND IS NEARLY STATIONARY.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ELLAVILLE...PUTNAM...WALLS CROSSING...MURRAYS CROSSROADS...DOYLE
AND TAZEWELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3223 8449 3240 8450 3249 8440 3237 8425
3230 8426 3222 8434
TIME...MOT...LOC 1827Z 342DEG 4KT 3239 8441
HAIL...0.75IN
WIND...60MPH
$$1 follow-up statement
506
WWUS52 KFFC 241856
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
256 PM EDT WED JUN 24 2015
GAC197-249-269-241915-
/O.CON.KFFC.SV.W.0170.000000T0000Z-150624T1915Z/
MARION GA-SCHLEY GA-TAYLOR GA-
256 PM EDT WED JUN 24 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR SOUTHEASTERN MARION...WESTERN SCHLEY AND SOUTHWESTERN TAYLOR
COUNTIES...
AT 255 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTHEAST
OF BUENA VISTA...AND IS NEARLY STATIONARY.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ELLAVILLE...PUTNAM...WALLS CROSSING...MURRAYS CROSSROADS...DOYLE AND
TAZEWELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3223 8449 3240 8450 3249 8440 3237 8425
3230 8426 3222 8434
TIME...MOT...LOC 1855Z 145DEG 2KT 3244 8442
HAIL...0.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 1:35 PM EDT, 52 minutes earlier.
Area forecast discussion, Jun 24, 1:35 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
135 PM EDT WED JUN 24 2015
.SHORT TERM /TODAY THROUGH THURSDAY/...
REMNANTS OF A CONVECTIVE COMPLEX CONTINUE TO DRIFT SOUTH FROM
TN INTO AL AND MS. SEVERAL BOUNDARIES ASSOCIATED WITH THIS FEATURE
WILL PROBABLY AFFECT THE FORECAST AREA TODAY. SHOWERS AND A FEW
THUNDERSTORMS HAVE ALREADY DEVELOPED OVER THE SOUTHERN COUNTIES IN
THE FORECAST AREA. HAVE INCLUDED POPS AREA WIDE THROUGH THE DAY WITH
BETTER CHANCES FOR CENTRAL ZONES THIS MORNING. HAVE LEFT SLIGHT
CHANCE MOST AREAS OVERNIGHT TONIGHT SINCE CONVECTION HAS BEEN
LINGERING. A WEAK FRONTAL BOUNDARY VICINITY OF NORTH GA AND THE
SOUTHERN APPALACHIANS MAY STALL IN THAT AREA FOR THE REMAINDER OF
THE SHORT TERM. SO FOR THURSDAY...HAVE CONTINUED WITH CHANCE POPS
FOR THE ENTIRE AREA.
THE UPPER RIDGE WILL PERSIST THROUGH THE SHORT TERM AND HOT
TEMPERATURES ARE EXPECTED AGAIN TODAY AND THURSDAY. SOME INCREASE IN
CLOUDS AND CONVECTION MAY MODIFY SOME AREAS A BIT...HOWEVER HEAT
INDEX VALUES STILL EXPECTED TO REACH ADVISORY CRITERIA MAINLY
CENTRAL ZONES AND THE HEAT ADVISORY WILL REMAIN IN PLACE.
41
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
GUIDANCE IN FAIRLY DECENT CONSENSUS WITH THE FORECAST AS WE SHIFT
INTO A MORE ACTIVE PATTERN WITH THE LONG AWAITED RETURN OF THE UPPER
TROUGH...PROGGED TO DIG AND AMPLIFY INTO THE SOUTHEAST STARTING
FRIDAY. WHILE IT IS A WELCOMED CHANGE FOR COOLER TEMPS...IT WILL
HAVE TO COME WITH A SIDE EFFECT OF MORE ACTIVE PRECIP POTENTIAL AS
WE BECOME SUSCEPTIBLE FOR DISTURBANCES TRACKING ALONG THE UPPER
FLOW. THE FIRST OF WHICH PHASES WITH AN ENHANCED MOISTURE FIELD FROM
THE SOUTH AND SHOULD BRING LIKELY CHANCES OF SHOWERS AND STORMS FOR
FRIDAY. QUICKLY ON THE HEELS OF THIS...MODELS INDICATE A COLD FRONT
PASSAGE PROGGED TO PUSH ACROSS THE CWA SATURDAY AFTERNOON INTO
OVERNIGHT. WHILE GUIDANCE HAS SOME SUBTLE DISCREPANCIES ON STRENGTH
AND TIMING OF THIS...IT IS STILL RATHER ROBUST FOR THIS TIME OF YEAR
AND BRINGS SOME MARGINAL ENVIRONMENTAL SHEAR...THEREFORE HAS
POTENTIAL OF MORE ORGANIZED STORM MODES. HAVE GONE LIKELY POPS AREA
WIDE FOR SATURDAY WITH EVEN SOME CATEGORICAL POPS IN THE NORTH.
STORM TOTAL QPF FROM THE FRIDAY THRU EARLY SUNDAY PERIOD RESULT IN
UPWARDS OF 2 INCHES FOR THE FAR NORTH TO NEAR 1 INCH IN CENTRAL
GA...THOUGH HIGHER LOCALIZED AMOUNTS WILL LIKELY BE THE CASE.
POST-FRONTAL SUNDAY SHOULD HAVE TEMPS FEELING DOWNRIGHT PLEASANT
COMPARED TO WHAT WE HAVE HAD TO DEAL WITH THE LAST FEW WEEKS AND
MOST LOCATIONS SHOULD BE IN THE LOW TO MID 80S...ABOUT 5 DEGREES
BELOW CLIMO. AS THE FRONT PUSHES SOUTHEAST OF THE AREA...THERE
SHOULD BE A BREAK IN POPS THOUGH THE UPPER TROUGH AXIS STAYS WEST OF
THE AREA AND MODELS REALLY START TO DIVERGE IN THE EVOLUTION OF
ADDITIONAL DISTURBANCES TRAVERSING THE FLOW GOING INTO EARLY NEXT
WEEK. CANNOT RULE OUT A ROGUE MCS OR TWO POSSIBLY COMING ACROSS
THE TENNESSEE VALLEY OR MORE FOCUSED ROUNDS OF CONVECTION ANYTIME
AFTER MONDAY. TO DIFFICULT TO PIN DOWN ATTM FOR GREATER THAN LOW
END CHANCE POPS.
BAKER
&&
.CLIMATE...
RECORDS FOR 06-24 WEDNESDAY
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 105 1930 74 1991 78 1944 53 1947
KATL 99 1988 74 1991 78 1930 54 1972
1930
KMCN 101 1988 77 1991 77 1932 53 1947
1930 1963
KCSG 100 1988 80 1963 78 2010 57 1972
1981
1951
RECORDS FOR 06-25 THURSDAY
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 105 1914 72 1979 76 1931 58 1922
KATL 100 1914 70 1991 76 2010 59 1889
1952
1914
KMCN 103 1914 74 1928 77 1930 59 1990
1914
KCSG 101 1988 76 1963 76 2010 61 1974
1996
&&
.AVIATION...
18Z UPDATE...
VFR CONDITIONS ARE EXPECTED TO PREDOMINATE THROUGH THE PERIOD
OUTSIDE OF CONVECTION. LOCAL MVFR OR LOWER VISIBILITIES ARE POSSIBLE
06Z-14Z. THE BEST CHANCES FOR MORE WIDESPREAD THUNDERSTORM COVERAGE
WILL BE GENERALLY 20Z-02Z. HAVE INCLUDED A TEMPO FOR THUNDER AT ALL
TAF SITES THIS AFTERNOON. WINDS WILL REMAIN WESTERLY...GENERALLY
10KT OR LESS WITH VARIABLE WINDS 10-15KT WITH GUSTS OVER 25KT IN THE
VICINITY OF THUNDERSTORMS.
//ATL CONFIDENCE...18Z UPDATE...
MEDIUM ON TIMING AND COVERAGE OF CONVECTION...HIGH ALL OTHER
ELEMENTS.
20
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 97 74 96 75 / 30 20 30 20
ATLANTA 94 77 93 76 / 30 20 40 30
BLAIRSVILLE 90 67 90 68 / 30 20 30 20
CARTERSVILLE 94 72 94 74 / 30 20 40 30
COLUMBUS 95 76 94 75 / 40 20 40 40
GAINESVILLE 95 74 94 75 / 30 20 30 20
MACON 96 75 95 74 / 40 20 40 30
ROME 95 72 96 74 / 30 20 40 40
PEACHTREE CITY 94 73 93 74 / 40 20 40 30
VIDALIA 96 75 97 75 / 40 20 40 30
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY FROM 2 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING
FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...
CHATTAHOOCHEE...CLARKE...CRAWFORD...CRISP...DODGE...DOOLY...
EMANUEL...GLASCOCK...GREENE...HANCOCK...HARRIS...HOUSTON...
JASPER...JEFFERSON...JOHNSON...JONES...LAURENS...MACON...
MADISON...MARION...MONROE...MONTGOMERY...MORGAN...MUSCOGEE...
OCONEE...OGLETHORPE...PEACH...PULASKI...PUTNAM...SCHLEY...
STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...
TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...WILKINSON.
&&
SHORT TERM...41
LONG TERM....BAKER
AVIATION...41Hazardous weather outlook, Jun 24, 12:00 PM EDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1200 PM EDT WED JUN 24 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-251000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1200 PM EDT WED JUN 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... TODAY SHOULD HAVE THE MOST WIDESPREAD HEAT CONCERNS OUT OF THE CURRENT HEAT SPELL ACROSS THE AREA WITH HEAT INDICES REACHING OR SLIGHTLY EXCEEDING 105 IN MUCH OF CENTRAL GEORGIA AND PORTIONS OF EAST GEORGIA. A HEAT ADVISORY IS IN EFFECT FOR THIS AREA THIS AFTERNOON AND EARLY EVENING. SCATTERED THUNDERSTORMS ARE ALSO POSSIBLE WITH THE GREATEST CHANCE IN THE AFTERNOON AND EVENING PERIOD. SOME STORMS COULD BE STRONG TO SEVERE. WEATHER HAZARDS... STRONG DOWNBURST WINDS...FREQUENT LIGHTING...AND HEAVY RAIN ARE POSSIBLE WITH ANY THUNDERSTORMS. DANGEROUS HEAT INDEX LEVELS ARE EXPECTED IN THE ADVISORY AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... ABOVE NORMAL TEMPERATURES WILL CONTINUE THROUGH THURSDAY. RESULTANT HEAT INDICES IN THIS PERIOD MAY REACH OR EXCEED 105 IN PORTIONS OF EAST AND CENTRAL GEORGIA. AN ADDITIONAL HEAT ADVISORY MAY VERY WELL BE NEEDED ON THURSDAY. WHILE SCATTERED THUNDERSTORMS ARE POSSIBLE ON THURSDAY IN A SIMILAR SITUATION AS WEDNESDAY...MORE WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED FOR FRIDAY AS A DISTURBANCE TRACKS ACROSS THE AREA...AND ALSO SATURDAY INTO EARLY SUNDAY WITH A COLD FRONT PUSHING SOUTHEASTWARD. SOME STORMS REACHING STRONG TO POSSIBLY SEVERE LEVELS CANNOT BE RULED OUT EACH DAY. GUSTY WINDS...HEAVY RAIN...AND FREQUENT LIGHTNING WILL BE THE MAIN THREATS. THUNDERSTORMS CANNOT BE RULED OUT ALSO ON MONDAY AND TUESDAY...THOUGH CHANCES REMAIN LOWER DUE TO UNCERTAINTY IN THE FORECAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Jun 24, 10:20 AM EDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1020 AM EDT WED JUN 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG KEWANEE 32.49N 83.09W
06/23/2015 LAURENS GA EMERGENCY MNGR
THE LAURENS COUNTY EMERGENCY MANAGER REPORTED ONE TREE
DOWN AT CHICKEN ROAD AND HWY 338.
&&
EVENT NUMBER FFC1500398
JLFLocal storm report, Jun 24, 10:29 AM EDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1029 AM EDT WED JUN 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 PM TSTM WND DMG TOOMSBORO 32.83N 83.08W
06/23/2015 WILKINSON GA 911 CALL CENTER
911 CALL CENTER RECEIVED REPORT OF 3 TREES DOWN ON
SHEPPARD STREET NEAR THE HIGHWAY 57 AND HIGHWAY 112
INTERSECTION.
0245 PM TSTM WND DMG CORDELE 31.96N 83.78W
06/23/2015 CRISP GA 911 CALL CENTER
911 CALL CENTER RECEIVED REPORT OF A TREE BRANCH ON
VEHICLE IN THE VALHALLA NEIGHBORHOOD WEST OF CORDELE.
NUMEROUS TREES HAVE ALSO BEEN REPORTED TO HAVE FALLEN
DOWN ON POWERLINES IN THE CITY LIMITS OF CORDELE.
0250 PM TSTM WND DMG HAWKINSVILLE 32.28N 83.47W
06/23/2015 PULASKI GA EMERGENCY MNGR
EMERGENCY MANAGER DISCOVERED A TREE DOWN ON A HOUSE IN
NORTH HAWKINSVILLE. A TOTAL OF ABOUT 4-5 TREES WERE ALSO
FOUND NEAR THE DOOLY AND MCDUFFIE STREET INTERSECTIONS.
THESE TREES HAVE DOWNED A FEW POWERLINES.
0310 PM TSTM WND DMG KEWANEE 32.49N 83.09W
06/23/2015 LAURENS GA EMERGENCY MNGR
THE LAURENS COUNTY EMERGENCY MANAGER REPORTED ONE TREE
DOWN AT CHICKEN ROAD AND HWY 338.
0315 PM TSTM WND DMG DUBLIN 32.54N 82.90W
06/23/2015 LAURENS GA EMERGENCY MNGR
THE LAURENS COUNTY EMERGENCY MANAGER REPORTED ONE TREE
DOWN IN DUBLIN.
&&
EVENT NUMBER FFC1500394 FFC1500395 FFC1500396 FFC1500398 FFC1500397
JLFLocal storm report, Jun 24, 12:18 PM EDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1218 PM EDT WED JUN 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG HAWKINSVILLE 32.28N 83.47W
06/23/2015 PULASKI GA EMERGENCY MNGR
THE PULASKI COUNTY EMERGENCY MANAGER REPORTED THE
FACADE WAS BLOWN OFF OF A BUILDING ON COMMERCE STREET.
&&
EVENT NUMBER FFC1500399
JLFLocal storm report, Jun 24, 12:24 PM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1224 PM EDT WED JUN 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 PM TSTM WND DMG TOOMSBORO 32.83N 83.08W
06/23/2015 WILKINSON GA 911 CALL CENTER
911 CALL CENTER RECEIVED REPORT OF 3 TREES DOWN ON
SHEPPARD STREET NEAR THE HIGHWAY 57 AND HIGHWAY 112
INTERSECTION.
0245 PM TSTM WND DMG CORDELE 31.96N 83.78W
06/23/2015 CRISP GA 911 CALL CENTER
911 CALL CENTER RECEIVED REPORT OF A TREE BRANCH ON
VEHICLE IN THE VALHALLA NEIGHBORHOOD WEST OF CORDELE.
NUMEROUS TREES HAVE ALSO BEEN REPORTED TO HAVE FALLEN
DOWN ON POWERLINES IN THE CITY LIMITS OF CORDELE.
0245 PM TSTM WND DMG HAWKINSVILLE 32.28N 83.47W
06/23/2015 PULASKI GA EMERGENCY MNGR
THE PULASKI COUNTY EMERGENCY MANAGER REPORTED THE
FACADE WAS BLOWN OFF OF A BUILDING ON COMMERCE STREET.
0250 PM TSTM WND DMG HAWKINSVILLE 32.28N 83.47W
06/23/2015 PULASKI GA EMERGENCY MNGR
EMERGENCY MANAGER DISCOVERED A TREE DOWN ON A HOUSE IN
NORTH HAWKINSVILLE. A TOTAL OF ABOUT 4-5 TREES WERE ALSO
FOUND NEAR THE DOOLY AND MCDUFFIE STREET INTERSECTIONS.
THESE TREES HAVE DOWNED A FEW POWERLINES.
0255 PM TSTM WND DMG GOOSE NECK 32.25N 83.45W
06/23/2015 PULASKI GA EMERGENCY MNGR
THE PULASKI COUNTY EMERGENCY MANAGER REPORTED THE METAL
ADD ON ROOF WAS TORN OFF A MOBILE HOME ON GOOSE NECK
ROAD.
0310 PM TSTM WND DMG KEWANEE 32.49N 83.09W
06/23/2015 LAURENS GA EMERGENCY MNGR
THE LAURENS COUNTY EMERGENCY MANAGER REPORTED ONE TREE
DOWN AT CHICKEN ROAD AND HWY 338.
0315 PM TSTM WND DMG DUBLIN 32.54N 82.90W
06/23/2015 LAURENS GA EMERGENCY MNGR
THE LAURENS COUNTY EMERGENCY MANAGER REPORTED ONE TREE
DOWN IN DUBLIN.
&&
EVENT NUMBER FFC1500394 FFC1500395 FFC1500399 FFC1500396 FFC1500400
FFC1500398 FFC1500397
JLFSpecial weather statement, Jun 24, 2:04 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
204 PM EDT WED JUN 24 2015
GAZ039-051-241900-
TALIAFERRO GA-WILKES GA-
204 PM EDT WED JUN 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TALIAFERRO AND
WILKES COUNTIES UNTIL 300 PM EDT...
AT 202 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CRAWFORDVILLE...MOVING SOUTHEAST AT 5 MPH.
WIND GUSTS OF 40 MPH... FREQUENT LIGHTNING AND HEAVY DOWNPOURS ARE
LIKELY AS THIS STORM MOVES ACROSS PARTS OF TALIAFERRO AND WILKES
COUNTIES THROUGH 300 PM EDT.
RAINFALL AMOUNTS BETWEEN 1 AND 2 INCHES IN A SHORT TIME IS POSSIBLE.
DRIVERS SHOULD USE EXTRA CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS LIKELY.
LAT...LON 3360 8265 3360 8266 3359 8270 3354 8272
3351 8275 3352 8282 3347 8287 3344 8285
3345 8299 3350 8298 3358 8301 3360 8299
3362 8300 3362 8298 3366 8295 3369 8299
3376 8278 3361 8265
TIME...MOT...LOC 1802Z 333DEG 5KT 3360 8286Special weather statement, Jun 24, 2:20 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
220 PM EDT WED JUN 24 2015
GAZ041-241900-
HARALSON GA-
220 PM EDT WED JUN 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN HARALSON COUNTY
UNTIL 300 PM EDT...
AT 219 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BUCHANAN...MOVING SOUTHEAST AT 10 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY WITH THIS STORM AS THIS STORM MOVES
ACROSS HARALSON COUNTY THROUGH 300 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
BUCHANAN...BREMEN...TALLAPOOSA...WACO...FELTON...DRAKETOWN AND EUBANK
LAKE.
RAINFALL AMOUNTS TO AROUND ONE INCHE CAN BE EXPECTED IN A SHORT
TIME. DRIVERS SHOULD USE EXTRA CAUTION AS INTENSE RAINFALL WILL
REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
LAT...LON 3390 8523 3390 8522 3391 8521 3391 8509
3388 8503 3381 8504 3381 8505 3372 8505
3369 8512 3369 8513 3370 8513 3367 8526
3381 8532
TIME...MOT...LOC 1819Z 316DEG 9KT 3384 8520The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 2:04 PM EDT | Special Weather Statement | FFC | Taliaferro | 56 min |
| Jun 24, 2:14 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett | 46 min |
| Jun 24, 2:20 PM EDT | Special Weather Statement | FFC | Haralson | 40 min |
| Jun 24, 2:23 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Wilkes | 52 min |
| Jun 24, 2:31 PM EDT | Special Weather Statement | FFC | Monroe | 44 min |
| Jun 24, 2:34 PM EDT | Severe Thunderstorm Warning | FFC | Cobb | 41 min |
| Jun 24, 2:49 PM EDT | Special Weather Statement | FFC | DeKalb | 26 min |
| Jun 24, 2:56 PM EDT | Severe Thunderstorm Warning | FFC | Haralson | 34 min |
| Jun 24, 3:03 PM EDT | Special Weather Statement | FFC | Forsyth | 42 min |
| Jun 24, 3:13 PM EDT | Special Weather Statement | FFC | Gwinnett | 32 min |
| Jun 24, 3:13 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Taliaferro | 47 min |
| Jun 24, 3:19 PM EDT | Special Weather Statement | FFC | Towns | 41 min |
| Jun 24, 3:20 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 40 min |
| Jun 24, 3:22 PM EDT | Special Weather Statement | FFC | Spalding | 23 min |
| Jun 24, 3:26 PM EDT | Special Weather Statement | FFC | Walton | 34 min |
| Jun 24, 3:27 PM EDT | Special Weather Statement | FFC | Fulton | 33 min |
| Jun 24, 3:30 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Fulton, Gwinnett | 28 min |
| Jun 24, 3:36 PM EDT | Special Weather Statement | FFC | Henry | 24 min |
| Jun 24, 3:40 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fulton | 50 min |
| Jun 24, 3:45 PM EDT | Severe Thunderstorm Warning | FFC | Walton | 45 min |
| Jun 24, 3:50 PM EDT | Flash Flood Warning | FFC | Gwinnett | 6 hr |
| Jun 24, 3:59 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 46 min |
| Jun 24, 4:03 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Henry | 42 min |
| Jun 24, 4:07 PM EDT | Severe Thunderstorm Warning | FFC | Henry, Spalding | 38 min |
| Jun 24, 4:07 PM EDT | Severe Thunderstorm Warning | FFC | Hall, Jackson | 38 min |
| Jun 24, 4:13 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall | 47 min |
| Jun 24, 4:20 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Rockdale | 40 min |
| Jun 24, 4:23 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker, Whitfield | 52 min |
| Jun 24, 4:23 PM EDT | Severe Thunderstorm Warning | FFC | Sumter | 52 min |
| Jun 24, 4:27 PM EDT | Special Weather Statement | FFC | Fayette | 33 min |
| Jun 24, 4:30 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fulton | 30 min |
| Jun 24, 4:32 PM EDT | Severe Thunderstorm Warning | FFC | Morgan, Newton, Walton | 25 min |
| Jun 24, 4:34 PM EDT | Special Weather Statement | FFC | Hancock | 26 min |
| Jun 24, 4:38 PM EDT | Severe Thunderstorm Warning | FFC | Douglas, Fulton | 39 min |
| Jun 24, 4:43 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Henry, Meriwether, Pike and 1 more | 47 min |
| Jun 24, 4:49 PM EDT | Special Weather Statement | FFC | Banks | 26 min |
| Jun 24, 4:51 PM EDT | Severe Thunderstorm Warning | FFC | Whitfield | 39 min |
| Jun 24, 4:55 PM EDT | Special Weather Statement | FFC | Baldwin | 35 min |
| Jun 24, 5:05 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fulton | 40 min |
| Jun 24, 5:05 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Wilkinson | 40 min |
| Jun 24, 5:07 PM EDT | Special Weather Statement | FFC | Henry, Jasper, Newton | 38 min |
| Jun 24, 5:10 PM EDT | Special Weather Statement | FFC | Madison | 65 min |
| Jun 24, 5:13 PM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 33 min |
| Jun 24, 5:16 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas | 22 min |
| Jun 24, 5:29 PM EDT | Special Weather Statement | FFC | Coweta, Fayette | 31 min |
| Jun 24, 5:31 PM EDT | Special Weather Statement | FFC | Bartow | 29 min |
| Jun 24, 5:35 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth | 40 min |
| Jun 24, 5:38 PM EDT | Special Weather Statement | FFC | Gordon | 22 min |
| Jun 24, 5:41 PM EDT | Special Weather Statement | FFC | Wilkinson | 34 min |
| Jun 24, 5:44 PM EDT | Severe Thunderstorm Warning | FFC | Gordon | 31 min |
| Jun 24, 5:45 PM EDT | Special Weather Statement | FFC | Heard | 30 min |
| Jun 24, 5:49 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Taylor, Upson | 41 min |
| Jun 24, 5:55 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee | 50 min |
| Jun 24, 5:57 PM EDT | Severe Thunderstorm Warning | FFC | Morgan, Putnam | 31 min |
| Jun 24, 5:58 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin | 30 min |
| Jun 24, 6:00 PM EDT | Special Weather Statement | FFC | Coweta | 30 min |
| Jun 24, 6:08 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth | 27 min |
| Jun 24, 6:15 PM EDT | Special Weather Statement | FFC | Peach | 30 min |
| Jun 24, 6:24 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Paulding, Polk | 51 min |
| Jun 24, 6:26 PM EDT | Special Weather Statement | FFC | Taylor | 34 min |
| Jun 24, 6:28 PM EDT | Special Weather Statement | FFC | Dawson | 32 min |
| Jun 24, 6:33 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Pickens | 42 min |
| Jun 24, 6:40 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Talbot | 38 min |
| Jun 24, 6:47 PM EDT | Special Weather Statement | FFC | Cherokee | 28 min |
| Jun 24, 6:52 PM EDT | Special Weather Statement | FFC | Candler | 23 min |
| Jun 24, 6:59 PM EDT | Special Weather Statement | FFC | Lumpkin | 31 min |
| Jun 24, 7:02 PM EDT | Special Weather Statement | FFC | Harris | 28 min |
| Jun 24, 7:10 PM EDT | Special Weather Statement | FFC | Paulding | 35 min |
| Jun 24, 7:19 PM EDT | Special Weather Statement | FFC | Cobb | 26 min |
| Jun 24, 7:26 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 34 min |
| Jun 24, 7:31 PM EDT | Special Weather Statement | FFC | Emanuel | 29 min |
| Jun 24, 7:38 PM EDT | Severe Thunderstorm Warning | FFC | Muscogee | 30 min |
| Jun 24, 7:41 PM EDT | Special Weather Statement | FFC | Haralson | 34 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.